# SDR UF6A990815

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Modular 5
- Part number: JD711J0007000
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - RIGHT MODULAR 5 IS PUNCTURED ON TOP AND DELAMINATING.  MAINTENANCE REPAIRED DAMAGE.  ALL WORK WAS DONE IAW BAE ATP SRM 54-10-01.  (M)
